Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Losar h blood pressure

Premium Questions

Dr. Pavan Kumar Gupta MD

im hypertensive since 1997, using revolol 50/5 am and losar H. Of late my blood pressure increased ... in the blood pressure levels. My hb1ac is 5.4 and creatine is 1.2. ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.  Anantharamakrishnan MD

good evening doc. I have been taking losar h for 7 years, but now a day I frequently suffering from headach and my blood pressure 85-130, pulserate 83 per min. pl. let me know whether the... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr.  Hardik Thakker MD

also. He the prescribed what I'm using now. But the problem is that my High Blood Pressure still ...st May,2014. Before these I was using Losar A 1 Tab & Nebicard 5 1 Tab in the morning and... View answer

Answered by : Dr. Hardik Thakker ( Internal Medicine Specialist)
Dr.  Sudhir MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure... View answer

Answered by : Dr. Sudhir ( Internal Medicine Specialist)
Dr. Vivek Chail MD

I am a asthma patient and BP patient. For my BP, two different Doctor prescribed Losar A and Losar H. Which is best for asthma patint ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)

Public Forum Discussions

Dr. Atif Nazir MD

hello doctor, i am really worried about my mother. she is suffering from high blood pressure . but thats not what i am concerned about.she takes LOSAR-H as her medication. it started about 1-1.5yrs... View answer

Answered by : Dr. Atif Nazir ( Cardiologist)
Dr. Priyank Mody MD

Sir, I am 50 year old with 90 KG weight. I am taking Losar H for BP. Recently I showed Doctor and My BP is 150/90. Doctor said no problem but he wished to change Losar h to new BP tablet as... View answer

Answered by : Dr. Priyank Mody ( Internal Medicine Specialist)
Dr. Dorina Gurabardhi MD

to continue to take all three tablets in spite of normal blood pressure? Is it fine if I stop Losar H ... weeks back I had stopped taking Amlopres - AT for a week and then consulted a doctor... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.  Sagar Makode MD

then last one month I took losar-H and atorva 10 mg. But today my blood pressure 160/100 with vertigo. What ...I am 38 years old. I am suffering for high blood pressure 148/96 average... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr. Purva Patel MD

. Blood pressure of last 5 days average 125/65 i am taking med as per ur advice Glycomate gp2 forte 1 tab +half tab losar H before breakfast , glycomate gp 2 forte 1 tab at lunch. Amlace 1 tab +... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)

Mobile Questions and Answers

Dr. Thulasimani Munisamy MD

The tablet losar is usually well tolerated. However it can produce side effects such as headache, dizziness, muscle pain, joint pain and fatigue. There is no need to stop the drug if these effects develop; they will...

Dr. Naval Mendiratta MD

Good evening. Well if your blood pressure is controlled on tablets, you should go to the gym. Either way exercise is good for you as it will help strengthen the heart muscles and lower the blood...

Dr. Robert Galamaga MD

might be a shift in blood pressure